MAUDE Adverse Event Report: ULRICH GMBH & CO. KG UCENTUM; LOCKING SCREW

ULRICH GMBH & CO. KG UCENTUM; LOCKING SCREW
Model Number CS 3801-01
Medical Device Problem Codes Material Separation (1562); Unintended Movement (3026)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer) exemption # e2014011.
 
Event or Problem Description
One locking screw separated postoperatively from the pedicle screw.No revision has occurred as of now.

Brand Name
UCENTUM
Common Device Name
LOCKING SCREW
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key7381532
Report Number9612420-2018-00002
Device Sequence Number1147576
Product Code NKB
UDI-Device Identifier04052536078646
UDI-Public4052536078646
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123717
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCS 3801-01
Device Catalogue NumberCS 3801-01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2018
Initial Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;